MathSciNet Relay Station
MathSciNet bibliographic data
MR156362 (27 #6286) 22.60 (10.23)
Langlands, R. P. The dimension of spaces of automorphic forms. Amer. J. Math. 85 1963 99–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement